# SDR SIMA20160404002

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 29,488 hours, 24,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18117
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RT OVERWING EMER LIGHT INOPERATIVE.  R & R NR 2 EMER LIGHT POWER SUPPLY.  OPERATIONS CHECKED GOOD EMB AMM 33-50-04.
